Notre Dame Journal of Formal Logic

Axioms for mereology.

Audoënus Le Blanc

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 26, Number 4 (1985), 429-436.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093870934

Digital Object Identifier
doi:10.1305/ndjfl/1093870934

Mathematical Reviews number (MathSciNet)
MR799511

Zentralblatt MATH identifier
0595.03020

Subjects
Primary: 03B60: Other nonclassical logic

Citation

Le Blanc, Audoënus. Axioms for mereology. Notre Dame J. Formal Logic 26 (1985), no. 4, 429--436. doi:10.1305/ndjfl/1093870934. https://projecteuclid.org/euclid.ndjfl/1093870934


Export citation